# SDR 96ZZZM63

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: 314392
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND-LAS - FLT NR 146 - AIR-TURN-BACK, RIGHT MAIN TIRE BLOWN AFTER ROTATION.  MLG WOULD NOT RETRACT.  CREW DECLARED EMERGENCY AND RETURNED TO IND, LANDING WITHOUT INCIDENT.  UPON LANDING, CREW FOUND TIRE BLOWN.  REMOVED AND REPLACED NR 3 AND NR 4 TIRES.  REMOVED AND REPLACED AFT TE RIGHT FLAP.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE NR AWXA9500817.
